# SDR HXS2003F00003

- Difficulty date: June 13, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N6094U
- Make and model: Snias AS350BA
- Aircraft serial: 2751
- Engine: Tmeca ARRIEL1B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: ARRIEL1B
- Part serial: 4185
- Condition: Making Metal
- Part time: 3,747 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT IN FLIGHT NOTICED AN ENGINE CHIP LIGHT.  HE THEN LANDED AND THEN FOUND SMALL FLAKE OF WHAT APPEARED TO BE CARBON WHICH IS CLASSIFIED IN MFG MM AS CATEGORY ONE WHICH ALLOWS ONLY CLEANING OF THE PLUG AND CONTINUED SERVICE.  PILOT TOOK OFF AND HEADED FOR HIS BASE.  ON THE WAY THERE HE GOT ANOTER ENGINE CHIP LIGHT AND HE LANDED AT HIS BASE.  THE DECISION WAS MADE TO GROUND THE AIRCRAFT AND CHANGE ENGINES.  REMOVED ENGINE SN 4815 AND INSTALLED SN 477.  ENGINE WILL BE SENT FOR EVALUATION AND REPAIR.
